Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LittleLamb

Veteran Member
  • Total Reviews

    0
  • Content Count

    168
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About LittleLamb

  • Rank
    Member
  1. I started getting chest pain on Claravis too, but it went away when I stopped taking it. The doc lowered my dosage and put me back on Amnesteem and it's better now. You should talk to your derm about it though.
  2. Wow, I am extremely happy for you! Great post Whitershade
  3. Aww man, sorry to hear it. I am truly surprised since you had such a high cumulative dose. It's probably just a temporary thing though. Have you changed your diet? Is it that time of the month? Have you changed products recently? Hang in there! Don't freak out prematurely
  4. Awesome! Keep us posted on your post accutane success!!
  5. I used Tazorac for years before starting my tane course and so far it's been awesome!
  6. I'm in my 3rd month and my skin is still not extremely dry. I'm at a mid point where I'm not oily or super dry and I love it. Sometimes I don't even have to moisturize and I hardly ever use oil blotting sheets anymore. Good luck on your course
  7. I use Head and Shoulders Smooth and Silky (for dry hair) and it killed the flakes and itchies the first time I used it! I love it because it's super moisturizing and doesn't leave my hair and scalp all dried out. I use the shampoo/conditioner all in one and then follow up with regular conditioner. Good luck
  8. A good friend of mine got me hooked on Bare Minerals. It's never broken me out, but I have heard that some people do have a reaction to the bismuth. They have a new matte line now that doesn't contain bismuth that you can try out if you're worried about it. To be honest, I didn't try Bare Minerals for a long time because I heard some people broke out from it, but I'm glad now that I did. My skin has been fabulous lately so all I need to apply these days is a little warmth and mineral veil!
  9. I know what you mean! I got my first skin compliment the other day. One of my classmates was like "your skin is glowing today...it's so beautiful." I honestly didn't know how to react so I told myself to accept the compliment and say thank you. Part of me wanted to tell my whole story of having had such bad skin for the last 10 years and finally finding a medication that worked. Congrats on getting another month of 80mg!!
  10. Close call and congrats on getting another month! Good luck
  11. I've been battling acne for about 10 years and have tried almost every product under the sun. Unfortunately, nothing worked, the closest I came to being clear was with Tazorac and Yaz. Tazorac gave me dermatitis and I knew that when I got off Yaz it would probably make me break out terribly. Sooo, in an effort to kill the acne beast for good I decided to take the plunge and go on the tane. Derms have prescribed tane for me in the past, but I always wimped out at the last minute and decided
  12. Congratulations! Are you starting to get oily again? Have your side effects gone away?
×